# SDR AC2A2021120713901

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N639WW
- Make and model: Agusta AW139
- Aircraft serial: 41229
- Aircraft time: 8,116 hours, 15,176 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Wire Harness
- Condition: Faulted
- Part time: 9,544 hours, 10,341 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON SHORT FINAL #2 ITT LIMITER CAS ILLUMINATED WITH FLUCTUATING #2 ITT. SAFELY LANDED AIRCRAFT, CONFIRMED WITH QRH, CONTACTED DISPATCH AND MAINTENANCE SHUTDOWN AIRCRAFT. TROUBLESHOOTING DETERMINED POSSIBLE DEFECTIVE T5 INTERNAL HARNESS. ENGINE BEING REPLACED OFFSHORE.
